# SDR AUS20010401

- Difficulty date: April 16, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2450 · AC Power Distribution System
- Part: Splice
- Condition: Overheated
- Location: Ac Power Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GENERATOR FEEDER INLINE SPLICE OVERHEATING. FOUND DURINGINSPECTION IAW TSI 146-24-003.
